# SDR 2000ZZZX135

- Difficulty date: October 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N207PC
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5605008
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Support
- Part number: 66416352
- Condition: Damaged
- Location: Mlg
- Part time: 480 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS NOTED TO THREADS OF P/N 65430087 UPLOCK SWITCH ON RT MAIN GEAR.  THE EARS FROM THE LANDING GEAR UPLOCK ROLLER WERE CONTACTING THE THREADED PORTION OF THE SWITCH AS THE ROLLER CAME UP INTO THE P/N 6641634-2 UPLOCK LATCH.  THIS WAS CAUSED BY IMPROPER LOCATION OF P/N 6641635-2 SUPPORT FITTING AT THE CESSNA FACTORY.  CESSNA SACRAMENTO SERVICE CENTER CHANGED OUT THE SUPPORT FITTING.  SUBMITTER STATED THIS IS THE SECOND AIRCRAFT IN THE OPERATOR'S FLEET TO HAVE THE SAME PROBLEM WITH THE 6641635-2 SUPPORT FITTING BEING INCORRECTLY LOCATED.
